SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Kocinac, L.D.R. and Zabeti, O. (2015) A Few Remarks on Bounded Operators on Topological Vector Spaces.
http://arxiv.org/abs/1410.6299

has been cited by the following article:

  • TITLE: On Irresolute Topological Vector Spaces

    AUTHORS: Moizud Din Khan, Muhammad Asad Iqbal

    KEYWORDS: Topological Vector Space, Irresolute Topological Vector Space, Irresolue Mapping, Semi Open Set

    JOURNAL NAME: Advances in Pure Mathematics, Vol.6 No.2, January 29, 2016

    ABSTRACT: In this paper, our focus is to investigate the notion of irresolute topological vector spaces. Irresolute topological vector spaces are defined by using semi open sets and irresolute mappings. The notion of irresolute topological vector spaces is analog to the notion of topological vector spaces, but mathematically it behaves differently. An example is given to show that an irresolute topological vector space is not a topological vector space. It is proved that: 1) Irresolute topological vector spaces possess open hereditary property; 2) A homomorphism of irresolute topological vector spaces is irresolute if and only if it is irresolute at identity element; 3) In irresolute topological vector spaces, the scalar multiple of semi compact set is semi compact; 4) In irresolute topological vector spaces, every semi open set is translationally invariant.